# SDR 96ZZZX397

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710TV
- Make and model: Lear 24
- Aircraft serial: 24159
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 161500L
- Condition: Groove Failed
- Location: Lt Mlg
- Part time: 8,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR STRUT SNAP-RING GROOVE FAILED.  SUSPECT CAUSE - EXTREME ROUGHNESS ON RUNWAY.
